# SDR 99ZZZX3783

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21UM
- Make and model: Snias AS350B
- Aircraft serial: 1674
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 350A37000302
- Condition: Making Metal
- Location: Main Rotor
- Part time: 7,094 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST BEARING PRODUCING METAL.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
